# SDR HEEA083098

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N3107N
- Make and model: Bell 206L-3
- Aircraft serial: 51512
- Aircraft time: 7,182 hours
- System (JASC): 3457 · Global Positioning System
- Part: Receiver
- Part number: 13824120234
- Part serial: 6212929
- Condition: Intermittent
- Location: Gps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GPS INTERMITTENTLY DROPS OFF LINE. FOUND UNIT LOST POWER DURING TEST AND FILTER DISPLAY BAD.  REBOOTED UNIT AND REPLACED FILTER LENS.  REPAIRED.  BENCH CHECK GOOD.
